# SDR FDEA201001130093

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 55,057 hours, 12,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980651206
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STR REPAIR LOCATED IN AFT CABIN UNDER FLOOR BEHIND BULK CARGO ON  STR 51 LT BETWEEN FRAMES 72 TO 74 HAS 2 EACH REPAIR ANGLES AND 1 EACH STR REPAIR SECTION. PREVIOUSLY INSTALLED REPAIR LOCATED IN AFT CABIN UNDER FLOOR BEHIND BULK CARGO ON STR 51 LT BETWEEN FRAMES 72 TO 74 WAS DETERMINED NOT TO IAW SRM 53-10-14, FIG 201A. DUE TO NO VALID REPAIR 51-3, BASED ON A VISUAL EVALUATION WITH THE REPAIR INSTALLED.  VISUAL EVALUATION CONSISTED OF CORRECT LOCATION,  SHAPE, SIZE, FASTENER TYPE, NR, SPACING AND EDGE MARGIN, MATERIAL THICKNESS AND TYPE ALSO GENERAL WORKMANSHIP OF PREVIOUS INSTALLATION. REMOVED 2 EA EXISTING REPAIR ANGLES AND REPAIRED THE STRINGER IAW EA 6-5310-135149 AND DWG R53070180, REV B.
